I started taking Lo Ovral about a month ago, and have be feeling completely exhausted every day. I've other had a pretty high force level, but I literally feel similar to I'm going to fall asleep at my desk once noon hits, and I'm pretty much useless until I be in motion to bed. Has anyone had this side effect with Lo Ovral? If so, is it something that should walk away after a month or two, or should I switch to a different brand?
Fatigue a side effect of Lo Ovral Birth Control?
Answers: I had the same problem on the pill, and it never go away. I would try another kind. Good luck :-).
Go talk to your doctor, most doctors seem to be to prescribe/recommend a few birth control options when there are a great deal out there. Tell the doctor what your feeling and win his/her opinon.
I am not sure of your medical history or present conditions your doctor is..
I just started using lo/ovral one week ago and I feel the SAME route.Soooo tired all the time, nausea, and headaches..i hope its something that my body will only adjust to, i cant take this crap!